Ask a doctor

Can Juvederm Ultra Cause Lip Color to Fade?

I just had Juvederm Ultra put in my lips about 3 days ago...I have noticed that my lips have lost their natural red coloring. Is this normal or should I be concerned?

Doctor Answers (2)

Color change in lips after fillers.

+1

Color change to the lips can occur after filler. It may get bruised it may be swollen or it could be ischemic. If it is ischemic then it is a medical emergency. You probably want to speak with your doctor.

Manhattan Plastic Surgeon
4.5 out of 5 stars 14 reviews

Juvederm for lips

+1

There may be swelling after Hyaluronic acids which may temporarily blunt the red color. If there is some superficial component of the product, then maybe a bluish tint can be seen which may not make the red color as noticable, but this is not permanent. You should see your injector to evaluate your condition.

Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...